# SDR DALA13034339246

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,217 hours, 31,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, AFT EMERGENCY LIGHTS FOUND BLINKING.  R & R AFT EMERGENCY LIGHTS POWER SUPPLY IAW AMM.
